# SDR 95ZZZX2940

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4350M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 142
- Engine: Garrtt TFE7313
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 30720122
- Condition: Separated
- Location: 2nd Stage Lp
- Part time: 6,299 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND STAGE L.P. BLADE SEPARATED IN STRESS RUPTURE, 4712 CYCLES.  OCCURRED ON 1-31-95 IN-FLIGHT.  REF:  SB TFE 731-72-3556.
